# SDR P2EA98118

- Difficulty date: June 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Ws 525
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK ROUTINE INSPECTION WHILE PERFORMING WORK CARD NR J2C-10-5726C.  A CRACK WAS FOUND ON THE VERTICAL ANGLE ON THE FRONT WING SPAR AT FSS 525.  THE LENGTH WAS .187 INCH.  ANGLE WAS REPLACED AS PER SRM 51-10-1, PAGE 5.  FABRICATED ANGLE IAW SRM 51-20-1, 51-10-1, HEAT TREATED IAW BAC 5602 AND SRM 51-10-3.  CORROSION PROTECTION APPLIED AS PER SRM 51-10-2 MATERIAL USED, 7075 T6, .125 INCH.  (M)
